Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HoustonZit

6 weeks and nada

Heading into Week 7 of Tane and my face may be worse than when I began. I'm not looking for much at this point - but c'mon. Shouldn't I be seeing SOME results? This is awful. Is the initial breakout period this long?

The doctor said he might double my dose.....will this make the effect quicker? Is this something I should push if I want to see faster results? Dry lips/skin is all I've got so far (knock on wood) so I don't mind taking a chance to get my face clear faster!

I turned to you guys for support three weeks ago and you were there for me. I'm asking for it again.....

Share this post


Link to post
Share on other sites

Mine was better after the first month on 40 mg. Then after the second month on 40 mg it was worse. My derm put me up to 60 and all was better. Give it time. It WILL work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×